Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Breast enlargement
Mar 7, 2005

Ihave been on Kaletra,zerit and 3tc for 8 months and developed lipodistrophy and my breast have grown bigger, small butts and legs. My doctor adviced me to stop medication for few months then start on a new regime( I havent yet). Now my worry is I have been off medication for 6 months but my breast are not going back to normal size. What do I need to do or what treatment to take in order to speed up this process?

Response from Dr. Henry

The course of breast enlargement and fat loss elsewhere is quite variable so stopping meds doesn't always show noticeable improvement over several months. Any changes for the better can be quite slow (fancy X-ray tests can pick up in a study but the patient might not notice much for 6-12 months). Avoiding D4T probably is a good idea. There are studies underway with growth hormone or growth hormone releasing factor to see if that helps breast/abdominal/buffalo fat enlargements. Exercise, diet, checking key hormone levels can help sometimes. There are no easy or quick answers. Your HIV specialist who knows the particulars of your situation is the best person to advise you. KH



Previous
Benefits of Il-2 Interleukin-2
Next
Phlegm After Eating

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement